# SDR SWAA074369

- Difficulty date: September 4, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 4,701 hours, 2,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022602
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS INOP AT ROW 18 ABC.  FOUND LOOSE CONNECTOR, SECURED CONNECTOR PER MM.
